SEARCH

SEARCH BY CITATION

References

  • 1
    Hylek EM, Heiman H, Skates SJ, Sheehan MA. Singer DE. Acetaminophen and other risk factors for excessive warfarin anticoagulation. J Am Med Assoc 1998; 279: 65762.
  • 2
    Gebauer MG, Nyfort-Hansen K, Henschke PJ, Gallus AS. Warfarin and acetaminophen interaction. Pharmacotherapy 2003; 23: 10912.
  • 3
    Whyte IM, Buckley NA, Reith DM, Goodhew I, Seldon M, Dawson AH. Acetaminophen causes an increased International Normalized Ratio by reducing functional factor VII. Ther Drug Monit 2000; 22: 7428.
  • 4
    Van den Bemt PM, Geven LM, Kuitert NA, Risselada A, Brouwers JR. The potential interaction between oral anticoagulants and acetaminophen in everyday practice. Pharm World Sci 2002; 24: 2014.
  • 5
    Fattinger K, Frisullo R, Masche U, Braunschweig S, Meier PJ, Roos M. No clinically relevant drug interaction between paracetamol and phenprocoumon based on a pharmacoepidemiological cohort study in medical inpatients. Eur J Clin Pharmacol 2002; 57: 8637.
  • 6
    Gadisseur AP, Van Der Meer FJ, Rosendaal FR. Sustained intake of paracetamol (acetaminophen) during oral anticoagulant therapy with coumarins does not cause clinically important INR changes: a randomized double-blind clinical trial. J Thromb Haemost 2003; 1: 71417.
  • 7
    Aronson JK. Editors’ view. In defence of polypharmacy. Br J Clin Pharmacol 2004; 57: 1812.